# SDR AU970311

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc ALF502H
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Faulty
- Location: Turbine Section
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 ENGINE VIBRATION WITH SPARKS FROM TAILPIPE - N2 SEIZED WHEN ENGINE SHUT DOWN
